MAUDE Adverse Event Report: NRG TRANSSEPTAL NEEDLE; RF TRANSSEPTAL NEEDLE

NRG TRANSSEPTAL NEEDLE; RF TRANSSEPTAL NEEDLE
Model Number NRG-E-HF-71-C0
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There was no patient impact or consequence.Baylis medical company inc.Has decided to report this event due to the 20-minute procedural delay that occurred.Dhr review was completed for the lot in question and the devices fulfilled all requirements prior to release.
 
Event or Problem Description
The nrg transseptal needle caused an error code on the baylis radiofrequency perforation generator when rf delivery was attempted, resulting in a 20-minute procedural delay.The procedure was carried out using a new nrg transseptal needle.While there was no patient injury reported, baylis medical company inc.Has decided to report this event due to the 20-minute procedural delay.

Brand Name
NRG TRANSSEPTAL NEEDLE
Common Device Name
RF TRANSSEPTAL NEEDLE
MDR Report Key11700950
Report Number9710452-2021-00025
Device Sequence Number11646410
Product Code DXF
UDI-Device Identifier00685447000204
UDI-Public(01)00685447000204(17)231124(10)NGFB231120
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K073326
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/24/2023
Device Model NumberNRG-E-HF-71-C0
Device Lot NumberNGFB231120
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/05/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2021
Initial Report FDA Received Date04/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;